Discussions that mention cogentin

Bipolar Disorder board


I was on Lithium and Abilify and I felt good. No side effects. I was exercising, I felt normal. But, I still could not form sentences. Then, I found out that I had EPS from the Abilify. So, I went off of that.

A week later I went on Lamictal. I was talking up a storm. But, I felt naseaous and generally bad at periods of time.

I wanted to try Cogentin to get rid of the EPS side effects and didn't want to try two new drugs at once. So, after 2 1/2 weeks on Lamictal, I went off of it, waited four days, and went on the Cogentin. The talking subsided. (I wasn't in a situation that required much talking.) The ill feelings did not.

So, I said the heck with this and went off of the Cogentin. With the idea that I felt good on the Lithium and Abilify. But without the Abilify.

So, now it's a week later and I still feel like crap.

Questions:

Did my increased talking come from the Lamictal or was it just a result of going off of the Abilify? Maybe it was just a flood of built up repression.

Can I feel sick from not being on an anti-psychotic? Can my brain make me sick?

Thank you for listening, all input will be greatly appreciated.

(I know, I shouldn't have started and stopped two medications within a short period of time.)